# SDR SWAA2022081140891

- Difficulty date: August 10, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 61,734 hours, 36,773 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE FELL OUT OF THE COMPARTMENT. / [01] INSTALLED FWD ENTRY DOOR SLIDE ONTO DOOR PER AMM 25-66-01.
